# SDR SIMA201010204

- Difficulty date: April 8, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 15,832 hours, 14,356 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pump
- Condition: Inoperative
- Location: Vacuum
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 3483 DURING CRUISE THE CREW REPORTED THAT THE PRESSURIZATION WAS UNCONTROLLABLE IN AUTO AND MANUAL MODE.  THE CREW ELECTED TO DIVERT TO ATL AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE VACUUM PUMP IAW AMM 21-31-06.  THE PRESSURIZATION CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
